MathSciNet Relay Station
MathSciNet bibliographic data
MR1908584 30C45 (30C50)
Srivastava, H. M.; Mishra, A. K.; Das, M. K. The Fekete-Szegő problem for a subclass of close-to-convex functions. Complex Variables Theory Appl. 44 (2001), no. 2, 145–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement